# SDR CALA2020011000123

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 95,044 hours, 22,544 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LFT FUEL TANK IMMEDIATELY LOST 3000 LBS. FUEL CONF IG LIGHT. FLUX BETWEEN 1000 REF FUEL QTY BITE FOLLOWING ARE PRESENT LEG FAULTS-LM DENS CONTA M OR RESISTOR A03, LM HIZ WIRE LOW RESISTENCE A05, LM COMPENSATO R G01. CENTER 10.8. DRIP STICK READING L 6.1, C 14.8, R 8.0 QTY READING IN FLT DECK & FUEL PANEL ARE EQUAL L 14.8 R 14.9 AND WINGS USED #7 DRIP STICK AND CENTER #1 DRIP STICK. SUMPED TANKS, NO CONTAMINATION FOUND. REF FIM 28-41-00-815-847-002 HIZ WIRE LOW RESISTANCE. REF WDM 28 S CK GOOD. REPLACED FQIS AS PRECAUTION REF MM 28-41-08, OPS CK G OOD. -41-21, MEGGED WIRES FROM CONNECTOR D6880 TO FQIS COMPUTER. WIRE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1114552  SN OFF 1509 UNIT, FUEL QTY   OFF 19-2840-9-0001 1509 ON 19-2840-9-0001 0710 P BALANCED FUEL LOAD. COCKPIT READING WAS 12,900 PER SIDE. STICK READING WAS LEFT WING #6 STICK READ 5". RIGHT WING #6 STICK READ 5.2 "
